Illinois Journal of Mathematics

Perturbation theory in differential homological algebra II

V. K. A. M. Gugenheim, L. A. Lambe, and J. D. Stasheff

Full-text: Open access

Article information

Source
Illinois J. Math. Volume 35, Issue 3 (1991), 357-373.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255987784

Mathematical Reviews number (MathSciNet)
MR1103672

Zentralblatt MATH identifier
0727.55012

Subjects
Primary: 55R20: Spectral sequences and homology of fiber spaces [See also 55Txx]
Secondary: 18G10: Resolutions; derived functors [See also 13D02, 16E05, 18E25] 55U15: Chain complexes

Citation

Gugenheim, V. K. A. M.; Lambe, L. A.; Stasheff, J. D. Perturbation theory in differential homological algebra II. Illinois J. Math. 35 (1991), no. 3, 357--373. https://projecteuclid.org/euclid.ijm/1255987784.


Export citation